MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 4.0MM X 14MM VARIABLE SCREW; MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 4.0MM X 14MM VARIABLE SCREW; MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-521614
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a packaged maxan screw was labeled as 14-521614 but actually had a 14-521514 screw in the package.There was no patient involvement.
 
Additional Manufacturer Narrative
Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed that the label is for a variable screw, but it contains a fixed screw.The entire screw is fully colored.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to a packaging or inspection error.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
4.0MM X 14MM VARIABLE SCREW
Common Device Name
MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
na
westminster, CO 80021
3035018506
MDR Report Key16484935
Report Number3012447612-2023-00058
Device Sequence Number14930579
Product Code KWQ
UDI-Device Identifier00880304961890
UDI-Public(01)00880304961890(10)J30643
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080646
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-521614
Device Lot NumberJ30643
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/24/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date07/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic